Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
giveback

anyone using acv and differin at night?

Recommended Posts

I would avoid using other acids on your face while on retinoids.

Retinoids thin your skin, and any other acids might damage/scar your skin.

For me, I found ACV very acidic/harsh and it would burn my skin. That was with a 1:4 ratio.

Some people use the over the counter glycolic/salyicly whatever peels with their retinoids...apparently its effective.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×